# SDR DHL2006741002

- Difficulty date: June 21, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING THE LANDING GEAR HANDLE TO THE OFF POSITION ON CLIMBOUT THE -DOORS- LIGHT AND THE -R GEAR DOOR- LIGHT ON S/O PANEL ILLUMINATED.  COMPLETED THE ABNORMAL PROCEDURE RESULTING IN BOTH LIGHTS TO EXTINGUISH.  INSP DOOR SWITCHING AND PERF ADJ AND TEST OF LANDING DOOR WARNING SWITCH  IAW MM REF 32-62-11, GRD OP CHECK GOOD.
